Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 56, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2009, 8:56 PM MDT for Arthur County, Keith County, Lincoln County, Nebraska. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2009, 8:56 PM MDT (02:56 UTC)
- Expired
- Jun 5, 2009, 9:45 PM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Arthur County, NE, Keith County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 99 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 9:08 PM MDT | HAIL 1.5 | 12 Sse Arthur, NE | ESTIMATED 60 MPH WIND GUST REPORTED WITH SMALL LIMBS DOWN. |
| Jun 5, 9:53 PM MDT | TORNADO | 3 N Paxton, NE | TORNADO REPORTED ON THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:48 PM MDT | Tornado Watch | SPC | 7 hr |
| Jun 5, 5:06 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2392 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 060256
SVRLBF
NEC005-101-111-060345-
/O.NEW.KLBF.SV.W.0056.090606T0256Z-090606T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
856 PM MDT FRI JUN 5 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 945 PM MDT/1045 PM CDT/
* AT 855 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES NORTHEAST OF LEMOYNE...OR 15 MILES SOUTH
OF ARTHUR...AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHEAST OF KEYSTONE BY 915 PM MDT...
6 MILES NORTH OF SARBEN AND 8 MILES NORTH OF PAXTON BY 945 PM
MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY
EVENING/1100 PM CDT FRIDAY EVENING/ FOR THE PANHANDLE AND
SOUTHWESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM MDT FRIDAY EVENING/1100 PM CDT FRIDAY EVENING/ FOR WESTERN
NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
300 AM MDT SATURDAY MORNING/400 AM CDT SATURDAY MORNING/ FOR WESTERN
NEBRASKA.
&&
LAT...LON 4152 10170 4142 10140 4139 10140 4139 10130
4133 10111 4109 10129 4129 10183
TIME...MOT...LOC 0256Z 295DEG 20KT 4136 10166
$$
DDB1 follow-up statement
000
WWUS53 KLBF 060322 RRA
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM MDT FRI JUN 5 2009
NEC005-101-111-060345-
/O.CON.KLBF.SV.W.0056.000000T0000Z-090606T0345Z/
ARTHUR NE-LINCOLN NE-KEITH NE-
922 PM MDT FRI JUN 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
MDT/1045 PM CDT/ FOR NORTHEASTERN KEITH...NORTHWESTERN LINCOLN AND
SOUTHEASTERN ARTHUR COUNTIES...
AT 922 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF KEYSTONE...OR 17
MILES NORTHEAST OF OGALLALA...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTH OF SARBEN...8 MILES NORTH OF PAXTON AND 9 MILES NORTH
OF INTERSTATE 80 MILE MARKER 150 BY 945 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY
EVENING/1100 PM CDT FRIDAY EVENING/ FOR THE PANHANDLE AND
SOUTHWESTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1000 PM MDT FRIDAY EVENING/1100 PM CDT FRIDAY EVENING/ FOR WESTERN
NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
300 AM MDT SATURDAY MORNING/400 AM CDT SATURDAY MORNING/ FOR WESTERN
NEBRASKA.
&&
LAT...LON 4152 10170 4142 10140 4139 10140 4139 10130
4133 10111 4109 10129 4129 10183
TIME...MOT...LOC 0322Z 295DEG 20KT 4130 10149
$$
DDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:45 PM MDT, 6 hours 11 minutes earlier.
Area forecast discussion, Jun 5, 2:45 PM MDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 PM CDT FRI JUN 5 2009 A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS... .SYNOPSIS... UPPER LOW LOCATED IN WRN NEVADA WITH AN UPPER RIDGE DOWNSTREAM WITH AXIS EXTENDING NORTH THROUGH CO AND WY. AMPLE SUBTROPICAL MOISTURE ACROSS THE CENTRAL ROCKIES. U/A LBF SOUNDING RELEASED AT 18Z SHOWS WELL MIXED WITH CAPES NEAR 1900 J/KG. PW VALUE OF 1.02 INCHES. FAST WESTERLIES ABOVE 700 MB. SFC LOW ANALYZED IN SWRN WY WITH WM FRONT/DRYLINE EXTENDING FROM NEAR LARAMIE TO DENVER AND COLORADO SPRINGS. MOISTURE POOLING NORTH OF FRONT WITH DEWPOINTS APPROACHING 60. .SHORT TERM DISCUSSION (TONIGHT THROUGH MONDAY)... TONIGHT...AN ENHANCED SEVERE THREAT THIS EVENING FOR AREAS WEST OF ELLSWORTH THROUGH TRYON THROUGH NORTH PLATTE AND STOCKVILLE. LATEST RUC13 INDICATES 0-6KM SHEAR OF 50-55 KTS ACROSS THE WEST WITH TSTMS DEVELOPING NEAR 22Z FROM NWRN PNHDL SOUTHEAST TO JUST WEST OF IML WITH AVBL SB CAPES OF 2500-3500 J/KG. STORM MOTION IS EAST AT 15 KTS. FAVORABLE FOR ISOLATED SUPERCELL STRUCTURES AND RIGHT TURNING CELLS. SEVERE THREAT SHOULD BEGIN NEAR 23Z IN FAR WRN COUNTIES AND TIL MIDNIGHT FOR AREAS AS FAR EAST AS AINSWORTH AND BROKEN BOW. STORMS AFTER MIDNIGHT SHOULD SOON END ACROSS THE SOUTHWEST. SATURDAY/SATURDAY NIGHT...SUBSIDENCE SHOULD BE RATHER EFFECTIVE THROUGH MOST OF THE DAY AS SFC LOW SAGS FURTHER SOUTH. COOLER AIR WILL BE DRAWN IN ACROSS THE NCTRL. HIGHS TO CONTRAST FROM NEAR 64 VTN/ANW AND ONL TO THE LOWER 80S LBF/OGA/IML. STRATUS WILL REMAIN POSSIBLE THROUGHOUT THE DAY ACROSS NRN PORTIONS OF NCTRL AS WEST/SOUTHWEST CLEAR OUT BY LATE MORNING. A CAPPING INVERSION WILL LIMIT SFC BASES STORM MOST AREAS EXCEPT THE SOUTHWEST...THEN OVERNIGHT LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. THESE STORMS SHOULD DIMINISH OR END AFTER MIDNIGHT IN THE SOUTHWEST. 0-6KM SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. ONLY EXTREME EAST IS OUTLOOKED FOR A SLIGHT RISK OF SVR IN CLOSER PROXIMITY TO SFC FRONT ACROSS SCTRL AND SERN NEBR. SUNDAY...LOOKS TO BE COOLER YET FROM NEAR 60 NCTRL TO LOWER 70S SOUTHWEST. FRONT WILL SAG FURTHER SOUTH INTO KS. BEST COVERAGE OF SHOWERS AND STORMS SHOULD SHAPE UP FOR SUNDAY NIGHT WITH APPROACH OF MAIN UPPER LOW/TROUGH...AS UPPER FLOW FROM THE SW TO AID IN TSTM DEVELOPMENT OVERNIGHT. SEVERE RISK REMAINS POSSIBLE...ALTHOUGH MOST OF THE STRONGER STORMS SHOULD ONLY APPROACH MARGINALLY SEVERE LIMITS FOR HAIL. .LONG TERM DISCUSSION (TUESDAY THROUGH FRIDAY)... PERSISTENT FAST FLOW ACROSS THE PLAINS AIDED BY UPPER LOWS/TROUGHING ACROSS SCTRL CANADA AND NWRN U.S. WILL BRING CHC FOR SHOWERS AND TSTMS NEARLY EACH DAY. PREFERRED DAYS ARE SOMEWHAT INDETERMINATE DUE TO MEDIUM RANGE MODEL DIFFERENCES. NEVERTHELESS...A COOL AND SOMEWHAT WET EXTENDED IS LIKELY...VERY SIMILAR TO WHAT HAS OCCURRED THE PAST SEVERAL DAYS. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL. && .AVIATION... A COLD FRONT CONTINUES TO PUSH SOUTH ACROSS WESTERN NEBRASKA THAT WILL BECOME A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. MODEL TIMESECTIONS SHOW LIMITED MOISTURE IN THE BOUNDARY LAYER THAT WILL MOISTEN TOP DOWN OVERNIGHT THAT WILL IMPACT CEILINGS BEYOND MIDNIGHT AT TERMINALS KLBF AND KVTN. THE THREAT FOR SEVERE THUNDERSTORMS REMAINS THIS EVENING WHERE A FEW STORMS MAY REACH SEVERE LIMITS THROUGH 03Z THEN SEVERE THREAT DIMINISHING. CEILINGS BEYOND 09S ARE EXPECTED TO DROP TO MVFR THROUGHOUT AND LIKELY IFR FOR THE KVTN TERMINAL UNTIL NEAR 14Z SATURDAY. THE PERSISTENT UPSLOPE FLOW WILL LIKELY CREATE PERIODS OF FOG IN THE EARLY MORNING HOURS BUT HOW LOW VISIBILITIES WILL DROP ARE IN QUESTION THAT WILL CONTINUE TO BE MONITORED FOR LATER UPDATES. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ROBERG LONG TERM...ROBERG AVIATION...KECK
Hazardous weather outlook, Jun 5, 3:00 PM MDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 400 PM CDT FRI JUN 5 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-061300- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 400 PM CDT FRI JUN 5 2009 /300 PM MDT FRI JUN 5 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM SACROSS THE OUTLOOK AREA TONIGHT. A POTENTIALLY DANGEROUS SEVERE WEATHER EVENT MAY DEVELOP ACROSS THE EASTERN PANHANDLE AND SOUTHWEST NEBRASKA UNTIL MIDNIGHT CDT WHERE A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING WITH A FEW EXPECTED TO REACH SEVERE LIMITS....AND CAPABLE OF LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES GENERALLY WEST OF HIGHWAY 61 FROM HYANNIS SOUTH TO THE ENDERS LAKE AREA. WHEN STORMS DEVELOP BE PREPARED TO MOVE INDOORS TO A SAFE SHELTER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FRONTAL SYSTEM THAT PUSHED SOUTHEAST ACROSS NEBRASKA WILL REMAIN THE FOCUS FOR THUNDERSTORMS SATURDAY. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS EAST OF A LINE FROM LYNCH IN BOYD COUNTY TO BROKEN BOW IN CUSTER COUNTY. THE THREAT FOR SEVERE THUNDERSTORMS WILL DIMINISH SUNDAY ALTHOUGH THUNDERSTORMS WILL REMAIN POSSIBLE AS A FRONTAL SYSTEM LINGERS IN THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF WESTERN NEBRASKA...GENERALLY WEST OF HIGHWAY 61 UNTIL MIDNIGHT CDT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jun 5, 7:44 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM FUNNEL CLOUD 15 SW MULLEN 41.89N 101.25W
06/05/2009 HOOKER NE TRAINED SPOTTER
&&
JSWEETLocal storm report, Jun 5, 8:26 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HAIL 13 W OSHKOSH 41.41N 102.59W
06/05/2009 E1.00 INCH GARDEN NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 8:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 14 NW LEWELLEN 41.47N 102.33W
06/05/2009 E1.00 INCH GARDEN NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 8:33 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 9 WSW OSHKOSH 41.36N 102.50W
06/05/2009 E1.00 INCH GARDEN NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 8:43 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 25 S GORDON 42.44N 102.20W
06/05/2009 E1.75 INCH SHERIDAN NE PUBLIC
0726 PM HAIL 17 NNW MULLEN 42.27N 101.17W
06/05/2009 E1.00 INCH CHERRY NE PUBLIC
0731 PM HAIL 53 S MERRIMAN 42.15N 101.70W
06/05/2009 E1.75 INCH CHERRY NE PUBLIC
0747 PM HAIL 19 SW BROWNLEE 42.10N 100.89W
06/05/2009 E1.75 INCH CHERRY NE PUBLIC
0755 PM HAIL 18 SW BROWNLEE 42.11N 100.87W
06/05/2009 E1.00 INCH CHERRY NE PUBLIC
0810 PM HAIL 17 W MULLEN 42.04N 101.37W
06/05/2009 E0.50 INCH HOOKER NE PUBLIC
0828 PM FUNNEL CLOUD 15 SW MULLEN 41.89N 101.25W
06/05/2009 HOOKER NE TRAINED SPOTTER
0920 PM HAIL 14 NW LEWELLEN 41.47N 102.33W
06/05/2009 E1.00 INCH GARDEN NE PUBLIC
0926 PM HAIL 13 W OSHKOSH 41.41N 102.59W
06/05/2009 E1.00 INCH GARDEN NE PUBLIC
0930 PM HAIL 8 S LISCO 41.38N 102.62W
06/05/2009 E1.75 INCH CHEYENNE NE TRAINED SPOTTER
0932 PM HAIL 9 WSW OSHKOSH 41.36N 102.50W
06/05/2009 E1.00 INCH GARDEN NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 8:56 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT FRI JUN 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL 25 S ARTHUR 41.21N 101.69W
06/05/2009 E1.75 INCH KEITH NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 5, 6:16 PM MDT | Tornado Warning | LBF | Cherry, Grant | 44 min |
| Jun 5, 6:29 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 46 min |
| Jun 5, 6:53 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 52 min |
| Jun 5, 6:54 PM MDT | Tornado Warning | LBF | Grant, Hooker | 36 min |
| Jun 5, 6:59 PM MDT | Tornado Warning | LBF | Garden, Grant | 46 min |
| Jun 5, 7:28 PM MDT | Tornado Warning | LBF | Hooker | 47 min |
| Jun 5, 7:36 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Cherry, Thomas | 39 min |
| Jun 5, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 46 min |
| Jun 5, 8:05 PM MDT | Tornado Warning | LBF | Garden | 40 min |
| Jun 5, 8:45 PM MDT | Tornado Warning | LBF | Garden | 45 min |
| Jun 5, 9:28 PM MDT | Tornado Warning | LBF | Deuel, Garden, Keith | 47 min |
| Jun 5, 9:45 PM MDT | Tornado Warning | LBF | Keith, Lincoln | 45 min |
| Jun 5, 9:51 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 39 min |
| Jun 5, 9:59 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 46 min |
| Jun 5, 10:12 PM MDT | Tornado Warning | LBF | Lincoln | 48 min |
| Jun 5, 10:20 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| Jun 5, 10:25 PM MDT | Tornado Warning | LBF | Keith, Lincoln | 50 min |
| Jun 5, 10:57 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 48 min |
| Jun 6, 12:02 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 58 min |
| Jun 6, 4:03 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 57 min |
| Jun 6, 4:17 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 48 min |
| Jun 6, 4:39 PM MDT | Tornado Warning | LBF | Grant, Hooker | 36 min |
| Jun 6, 5:13 PM MDT | Tornado Warning | LBF | Hooker | 47 min |
| Jun 6, 5:35 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 40 min |
| Jun 6, 5:47 PM MDT | Tornado Warning | LBF | Hooker, Thomas | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.